... and have
Hi, I had been taking cymbalta for over a yr or so, just recently have been coming off of it very very slowly!!! Started at 120mg then 60mg over about 2 months and then 30 mg and just got finished with it. Ive been extrememly irritable, agitated easily, and having horrible migraines..Im trying to just deal with it and hoping it will all stop and just go away! Good luck, ive always read and heard bad things about getting off cymbalta.
In addition to Masso and Christy’s good advice, I’d like to add my 2 cents.
You were put on Cymbalta for a reason.
Could you be suffering with the symptoms related to your disease?
I find that my symptoms are magnified when going through med changes.
I usually go back on because the syndrome does need to be treated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2014 • 4 answers
Posted 14 Jun 2016 • 0 answers
Posted 21 Jun 2017 • 1 answer
Posted 20 Aug 2017 • 3 answers
Posted 20 days ago • 1 answer